Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :29 Issue : 2 2002      Add To Cart                                                                    Download

On quasi HNN groups

Auther : M. I. KHANFAR AND M. S. MAHMOOD

Department of Mathematics, University of Yarmouk, Irbid, Jordan and, Ajman University of Science and Technology, Abu Dhabi, UAE
 
ABSTRACT
 
In this paper we extend the class of HNN groups to a new class of groups called quasi HNN groups. Also in this paper we formulate and prove an embedding theorem and version of Brittons Lemma for the new class of quasi groups.
 
Keywords: Brittons Lemma, Embedding theorem, Quasi HNN groups, 2000 Mathematics Subject Classification: Primary 20H15.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law